PREVIOUS QUESTION:

 

NEXT QUESTION:

 

Can age be a factor in causing dizziness?

ANSWER

The older you are, the greater your chance for problems with dizziness. As you age, you’re also more likely to take medications that have it as a possible side effect.

From: I'm Dizzy. What Should I Do? WebMD Medical Reference

Reviewed by Neil Lava on December 24, 2018

Medically Reviewed on 12/24/2018

SOURCES:

National Health Service (U.K.): “Health A-Z – Dizziness.”

Cleveland Clinic: “Diseases and Conditions – Dizziness.”

Mayo Clinic: “Diseases and Conditions – Dizziness.”

Vestibular Disorders Association: “The Human Balance System.”

National Stroke Association: “Transient Ischemic Attack.”

American Speech-Language-Hearing Association: “Dizziness and Vertigo.”

Vestibular Disorders Association: “Causes of Dizziness.”

Reviewed by Neil Lava on December 24, 2018

SOURCES:

National Health Service (U.K.): “Health A-Z – Dizziness.”

Cleveland Clinic: “Diseases and Conditions – Dizziness.”

Mayo Clinic: “Diseases and Conditions – Dizziness.”

Vestibular Disorders Association: “The Human Balance System.”

National Stroke Association: “Transient Ischemic Attack.”

American Speech-Language-Hearing Association: “Dizziness and Vertigo.”

Vestibular Disorders Association: “Causes of Dizziness.”

Reviewed by Neil Lava on December 24, 2018

NEXT QUESTION:

If I have had dizzy spells in the past, will it happen again?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.